# SDR HEEA0010746

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: MI5852221
- Condition: Inoperative
- Location: Wx Radar
- Part time: 50 hours
- Component: Honeywell, RT3002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, WILL NOT COME UP. SENT TO HONEYWELL, TEXAS FOR INSPECTION AND REPAIR.
